# SDR FDEA201811073186

- Difficulty date: November 7, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ACA741717
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 735 LBL 28-48 FLOOR BOARD SUPPORT HAS CORROSION DAMAGE. REMOVE AN REPLACED NEWLY FABRICATED FLOOR BOARD SUPPORT ACA7417-17 STA 735 LBL 28-48. REF DRAWING ACA7417.
